Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    6
  • comment
    1
  • views
    1305

Almost one month

Alice883

465 views

I have now been on Accutane for almost a month now. I have seen an improvement on my face, as I am hardly getting any whiteheads, and if I do they are going away very quickly with little effort. My back however has gone very bumpy, but I am praying this is where the blackheads are being pushed out. All the old spots on my back are drying out very quickly which is a positive.

However, on the negative side I am really starting to see the side effects kicking in. I have dry lips constantly which i am trying to moisturise every hour. I am also getting very small dry patches across my face. But luckily, it seems that once the dry patches go they leave behind clearer skin. Additionally, I may having very frequent but small nose bleeds which seem to stop before it ever reaches the outside of my face. And i am still experiencing a very dry and flaky scalp.

I am planning to raise my dosage next week to 40mg, so i would expect the side effects to get worse. 



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×